# SDR IPXA2023032192076

- Difficulty date: March 1, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AGA78081
- Condition: Corroded
- Location: Ctr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3CORROSION FOUND ON INTERNAL STR AT SIDE OF ACCESS PANEL FOR LWR VHF ANTENNA SEEN FROM CTR CARGOREMOVED AND REPLACED DOUBLER PER DAC DWG AGA7808 AND INSTALLATION DWG NGA6314,  .MD-11 SRM 51-31-01 AND UPS GMM 09-10, (MINOR)
